MAUDE Adverse Event Report: Bausch + Lomb, Inc. 25GA Stellaris PC Cutter; Unit, Phacofragmentation

Bausch + Lomb, Inc. 25GA Stellaris PC Cutter; Unit, Phacofragmentation
Model Number BL5625S
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in japan reported that when the cutter was used, the sound was different from normal.Aspiration was present, but the cut rate did not appear to increase.The cutter was replaced with another one and the procedure was completed after about a five minute delay.No patient impact or injury reported.
 
Additional Manufacturer Narrative
Despite multiple requests for the device, it has not been returned.Manufacturing and sterilization recordswere reviewed and found to be acceptable.The investigation of this event is in progress.A follow-up report will be submitted upon completion of the investigation.

Brand Name
25GA Stellaris PC Cutter
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Bausch + Lomb, Inc.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
Synergetics, Inc.
3845 corporate centre dr.
o'fallon MO 63368
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
+1(636)226-3089
MDR Report Key50210288
Report Number0001920664-2026-00062
Device Sequence Number6099008
Product Code HQC
UDI-Device Identifier10757770059840
UDI-Public(01)10757770059840(17)281018(10)X8980
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5625S
Device Lot NumberX8980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Stellaris system and accessories.
Patient SexUnknown